Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Taken Cipro for UTI, sore urethra, painful, low energy

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi Doctor, I finished taking a 3 day course of Cipro for a uti last Monday, but I still don't feel 100%. I don't have a lot of energy, although that is slowly improving with tons of sleep. I'm drinking lots of water and taking care of myself, but I still don't feel "normal". My urethra is somewhat sore and from time to time has a very slight dull pain. Otherwise, all of the other uti symptoms are gone.
I'm very worried that I could still be sick and I'm about to go on a trip this morning!! ugh, please advise..

Posted Sun, 16 Sep 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later

Thanks for your query to XXXXXXX
Its good to note that you are recovering from UTI.
Kindly take enough fruit juices including cranberry juice in addition to water.
You may also take multivitamin tables which will help hasten recovery.
Kindly get back for queries, if any.
Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor